# SDR C2XA06TY032

- Difficulty date: May 24, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 9,399 hours, 4,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14524131009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 2C INSPECTION CORROSION WAS FOUND BELOW THE SILL AT THE MAIN DOOR CUTOUT.  MAINTENANCE REMOVED AND REPLACED THE FWD AND AFT MAIN DOOR SILLS IAW EMB 145 XR SRM 51-40-02.  ALODINED, PRIMED AND PAINTED IAW EMB 145XR CPM 51-21-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
